# SDR JJBA201902068046

- Difficulty date: January 28, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT OMEGA BEAM JUST AFT OF FR 59 UPON POST REMOVAL INSPECTION OF LH FLOOR BEAM GUSSET BETWEEN FRAMES 59-61. PERFORMED CUT OUT, FABRICATED AND INSTALLED REPAIR DOUBLER FOR LH OMEGA BEAM BETWEEN FRAMES 59-61.
